Most of the physianas give clonezapam after Angioplasty how long it can be taken withought major side effacts
7 Aug 2010
Clonazepam's major side effects should be apparent on day one. It has side effects such as sleepiness, and really, everyone reacts differently. If your asking how long it takes to become dependent, that also depends on how long it has been taken and how much is taken. 0.25 - 0.5 is a pretty low dosage. 1 - 2mg moderate. 3 and above seems to be generally considered high, although, I'm sure many would disagree. Low dosages can be just as effective at times as very high dosages, just depending on the person. That being said, I wouldn't worry if taking it for a month, but if taken for a couple or more, you might want to be a bit careful when stopping. Please remember that I'm just a guy with chronic pain and anxiety / depression issues who happens to take Clonazepam. Everything that I've written is opinion based, and not on based on any sources other than my own gut feeling on the issue.
Not sure if I answered your question, but regardless, hope that this helps! If you want a truly correct answer, I'd just give your doctor a call, as he/she would know more than I!
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
if taken 2 0.5 mg tablets, how long is it in the urine?
1 answer • 22 Sep 2010
My tolerance is so high that the pm dose doesn't even help me sleep. What are the long term effects of this drug? I need to get off the Adderall ...
4 answers • 19 Nov 2010
This is my third day on clonazepam I've ben taking half of 1mg Clonazepam I can only take it and hour before bed time. Side affects today was I ...
5 answers • 30 Mar 2012
How long does it take for the effects of Clonazepam and Mirtazapine to last and the approximate number of days/months to withdraw from these drugs if ...
1 answer • 13 Mar 2014